# SDR HALA0800010

- Difficulty date: January 9, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 22,563 hours, 4,372 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: S231T1011
- Part serial: 075133
- Condition: Malfunctioned
- Part time: 22,563 hours, 4,372 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CAPTS BIOMETRIC ALTIMETER FLAG SHOWED UPON FLT DECK CHECK.  REMOVED AND REPLACED CAPTS ALTIMETER AS PER MM 34-13-01, OPS CHECK NORMAL.
